PredniSONE Withdrawals, Quack, Taking the Pills, Costochondritis, Desperately
Hello EveryOne out there...OK OK.... Now Why have I been out of touch since Sept 14th.... 2007??? I have been VERY VERY ill..... Y'See, I went to see this new Doctor (Quack) for continued pain in my chest (sternum) area....that I have been ... more »
Hello EveryOne out there...OK OK....
Now Why have I been out of touch since Sept 14th.... 2007???
I have been VERY VERY ill.....
Y'See, I went to see this new Doctor (Quack) for continued pain in my chest (sternum) area....that I have been having trouble with all Summer. (Severe Costochondritis/Fibromyalgia) By Sept 14th, this Quack who claims to be a Doctor had given me this prescription for Prednisone pills (20 mg each)....with orders to take mega doses of this toxic poison in order to combat the pain I was suffering. I was so desperate to get out of pain that I went ahead and filled the prescription and started taking the pills that eventful Friday night. I made the fatal mistake of trusting this Doctor!!!
If I had any sense God gave green apples I would have researched this a little before taking this medicine!! I would have run like all heck in the opposite direction!
I had been taking these reccomended large doses for approx two weeks back then per Doctor 'Quack's' order.... I have been hooked after the first week....and now currently desperately trying to get off of it with only marginal success!!
I have been on this Prednisone crap for some 49 days, currently and desperately trying to get off of it....with terrible side effects!! I have experienced every side effect known to the Devil himself and even discovered some new ones that I never knew was possible!? Case in point! I can't sleep night after night without terrible withdrawals all night long!!! I am forced to contend with them every night here. Not to mention I fight the withdrawals all days long too. I have this inept doctor and I am sorry I even went to him in the first place...!
The withdrawals I am now getting are harder to deal with than the original chest pain itself!!! Not to mention even eating the so-called 'wrong' foods sets off even more withdrawals almost immediately. I am now extremely sensitive to light and the sun~ not to mention.....noise....and stress....
I am much sicker from this Quack Doctor's so-called "HELP" than I ever was before....
I don't mind saying his name and trying to steer everyone away from this jerk Doctor here in Las Vegas who takes advantage of people in pain when they are desperate by feeding them toxic poisons and passing the poison off as something harmless thats gonna help them??? Just ask me who he is and I will tell you. I have no qualms about it....
Bottom line is I have spent this last month trying to get off this crap and I just found out that the withdrawals may bother me up to a YEAR after I take my last dose of this crap poison!! I have been going thru H***!!! A nightmare I would LOVE to pass onto this Quack who pretends to be a doctor!
I am down to about 7.5 mg per day now from about 180 mg that he gave me originally Sept 14 2007. Believe me this was not easy thing for me to do. I went "Toxic" on this drug weeks ago and it has affected my ability to process, think and reason properly. I feel like part of my mind is now missing or went on permanent vacation!! Dizziness,feeling like I'm gonna pass out, Brain Fog and Mass Confusion is the order for the day~depending on the time of day???
"The side effects of prednisone include adrenal suppression, which can occur with periods of prednisone use to surpass seven days. Adrenal suppression refers to the body’s inability to synthesize natural corticosteroids, resulting in a dependency on the prednisone taken by the patient. This is why doctors do not recommend the cessation of prednisone when the patient has taken it for longer than seven days. They reduce the dose gradually over a few days in the case of short-term prednisone use, and over weeks or months in the case of long-term treatment. Stopping prednisone treatment abruptly can cause the life-threatening Addison’s disease, in which in the body no longer produces sufficient amounts of adrenal steroid hormones"
I want to SUE this Doctor for making me this sick!!!!!